RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2012, Volume 20, Number 2, Pages 10–17 (Mi timb169)  

This article is cited in 1 scientific paper (total in 1 paper)

On type of stability of vector investment problem with Wald's criteria

V. A. Emelichev, V. V. Korotkov

Belarusian State University, Faculty of Mathematics and Mechanics

Abstract: Lower and upper attainable bounds for the strong stability radius of the vector investment problem with Wald's maximin economic efficiency criteria and the Pareto optimal principle were obtained in the case of the Chebyshev norm in the problem parameters space.

Full text: PDF file (156 kB)
References: PDF file   HTML file
UDC: 519.8
Received: 04.12.2012

Citation: V. A. Emelichev, V. V. Korotkov, “On type of stability of vector investment problem with Wald's criteria”, Tr. Inst. Mat., 20:2 (2012), 10–17

Citation in format AMSBIB
\Bibitem{EmeKor12}
\by V.~A.~Emelichev, V.~V.~Korotkov
\paper On type of stability of vector investment problem with Wald's criteria
\jour Tr. Inst. Mat.
\yr 2012
\vol 20
\issue 2
\pages 10--17
\mathnet{http://mi.mathnet.ru/timb169}


Linking options:
  • http://mi.mathnet.ru/eng/timb169
  • http://mi.mathnet.ru/eng/timb/v20/i2/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Emelichev, S. E. Bukhtoyarov, “O radiuse odnogo tipa ustoichivosti mnogokriterialnoi investitsionnoi zadachi minimizatsii riskov”, Tr. In-ta matem., 25:1 (2017), 3–14  mathnet
  • Труды Института математики
    Number of views:
    This page:174
    Full text:60
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020